MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 1CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 1CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035431010
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history the device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Analysis of the returned device revealed that the proximal contact and delivery wire were kinked likely due to handling.The main coil was detached and was not returned.Analysis of the delivery wire detachment zone revealed that the detachment of the coil appeared to have occurred via electrolysis.Information available indicated that the coil was confirmed to be in good condition prior to use; however, that it could not be detached during procedure.As the main coil was not returned and only the delivery wire, it cannot be determined when during the procedure the coil detached and further information is not available.Based on the information currently available the exact cause for the coil detachment cannot be determined.
 
Event or Problem Description
Analysis of the returned device revealed that the main coil had detached from the delivery wire.There were no patient clinical consequences reported.

Brand Name
TARGET HELICAL NANO 1MM X 1CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6730365
Report Number3008881809-2017-00218
Device Sequence Number18995845
Product Code HCG
UDI-Device Identifier04546540700216
UDI-Public(01)04546540700216(17)190731(10)19202622
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberM0035431010
Device Catalogue NumberM0035431010
Device Lot Number19202622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1